MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US S-ROM*STM STD,42 NK,18X13X160; S-ROM HIP SYSTEM : HIP FEMORAL STEM

DEPUY ORTHOPAEDICS INC US S-ROM*STM STD,42 NK,18X13X160; S-ROM HIP SYSTEM : HIP FEMORAL STEM
Model Number 52-3393
Medical Device Problem Codes Corroded (1131); Degraded (1153)
Health Effect - Clinical Codes Foreign Body Reaction (1868); Hypersensitivity/Allergic reaction (1907); Pain (1994); Loss of Range of Motion (2032); Synovitis (2094); Discomfort (2330); Osteolysis (2377); Ambulation or Postural Difficulties (2544); Test Result (2695); No Code Available (3191); Limb Fracture (4518); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 06/11/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).Occupation: lawyer.(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Pinnacle medical records received.After review of the medical records the patient was revised to address pain, discomfort, elevated metal ions, synovitis, metallosis, alval and trunnion corrosion.Operative findings are rubbery grayish, pinkish, synovial thickening, no large pseudotumor and bloody synovial fluid, trunnion showed black corrosion but no significant damage this was easily removed.There was also osteolysis beneath the hole cover.Doi: (b)(6) 2007; dor: (b)(6) 2018 ; left hip.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthese joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthese joint reconstruction, or its employees caused or contributed to the potential event described in this report.Clinical code: appropriate term/ code not available (e2402) is used to capture blood heavy metal increased.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
Pfs alleges that patient could not walk very well, limited movement of any physical activity.X-rays result stated that there is a fracture fragment seen lateral to the femoral neck.Doi: (b)(6) 2007.Dor: (b)(6) 2018.Left hip.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.Update: pe code femur fracture (e160302) was removed and is captured in (b)(4), for the allegation after first revision, as per (b)(4).

Common Device Name
S-ROM HIP SYSTEM : HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
DEPUY IRELAND 9616671
loughbeg ringaskiddy co.
cork IN
EI  
Manufacturer Contact
kara ditty-bovard
700 orthopaedic dr.
warsaw, IN 46581-0988
6107428552
MDR Report Key10488338
Report Number1818910-2020-19380
Device Sequence Number11461805
Product Code JDI
UDI-Device Identifier10603295170990
UDI-Public10603295170990
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
P070026
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2007
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 08/18/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number52-3393
Device Catalogue Number523393
Device Lot Number2158601
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 08/18/2020
Supplement Date Received by Manufacturer09/28/2020
04/21/2022
05/05/2022
Initial Report FDA Received Date09/03/2020
Supplement Report FDA Received Date09/29/2020
05/04/2022
05/07/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/16/2006
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PINNACLE 300 ACET CUP 54MM.; PINNACLE MTL INS NEUT36IDX54OD.; S-ROM M HEAD 36MM +0.; S-ROM*SLEEVE PRX ZTT, 18D-LRG.; S-ROM*STM STD,42 NK,18X13X160.; PINNACLE 300 ACET CUP 54MM; PINNACLE MTL INS NEUT36IDX54OD; S-ROM M HEAD 36MM +0; S-ROM*SLEEVE PRX ZTT, 18D-LRG; S-ROM*STM STD,42 NK,18X13X160
Outcome Attributed to Adverse Event Required Intervention;
Patient Age63 YR
Patient SexFemale
Patient Weight57 KG